# SDR CALA9900202

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Window 15l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 15L CABIN WINDOW FRAME CORRODED AT STA 419.  THE WINDOW FRAME SECTION WAS REMOVED AND REPLACED IAW SRM 51-10-3.
